# SDR CA140822009

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 67,013 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, AN ACRID ODOR HAD RETURNED ON THE ACFT.  THE CREW ELECTED TO RETURN WHERE A PAN WAS DECLARED AND AN OVERWEIGHT LANDING WILL BE CARRIED OUT.  ERS WILL BE RESPONDING.  MAINTENANCE CONTROL, DUTY PILOT AND CORP SAFETY ADVISED.  RESOLUTION AREA INSPECTED.  NO INDICATION OF FURTHER ELECTRICAL ISSUES.  SUSPECT ODOR RESIDUAL DUE EXTENSIVE FAILURE OF COFFEEMAKER REF L5154068.  COMPARTMENT CLEANED OF RESIDUE.  CABIN RECIRCURLATE FANS FILTERS, REPLACED REF AMM 21-25-02.  OVERWEIGHT LANDING INSP CARRIED OUT PHASE 1, REF AMM 05-51-35-201.  NO DAMAGE NOTED.
